# SDR CA991004020

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8986263
- Condition: Failed
- Location: Engine
- Part time: 59,175 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) ON CLIMB, NR 3 PNEUMATIC MANIFOLD FAIL LIGHT ILLUMINATED, INDICATED 90 PSI AND 220 DEGREE TEMPERATURE.  ACCOMPLISHED CHECK LIST.  THROTTLE BACK NR 3 TO BRING PRESSURE AND TEMP BACK.  ENGINE PRESSURE VALVE REPLACED.
